# SDR DHLA20120413006

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 93,090 hours, 26,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 120
- Condition: Inoperative
- Location: Emergency Light
- Part time: 1,119 hours, 587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  ACFT WAS GROUNDED.  R & R EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED GOOD IAW MM 33-50-0.
